# SDR 9809816603

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603US
- Make and model: Boeing 747151
- Aircraft serial: 19780
- System (JASC): 2822 · Fuel Boost Pump
- Part: Boost Pump
- Condition: Failed
- Location: Nr 4
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE NR 4  FORWARD AND AFT BOOST PUMPS FAILED.  AIRCRAFT RETURNED TO NRT AND LANDED WITHOUT INCIDENT.  REPLACED THE NR 4 FORWARD AND AFT BOOST PUMPS, OPERATIONAL CHECK GOOD.
